Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Ttc, experienced lower belly cramps, clear discharge with pink before periods, later brown clay like substance on wiping. Cause?

Hi, I am 32 and have to children already and have been trying for a third for the last year. Last month a week before I was suppose to start my period I experienced lower belly cramps and had clear discharge with pink only once a day for 3 days. I was supposed to start my period on the 26th of dec but it never came. I ve taken a hpt which was neg. On the 7th of jan. I started to see a brown clay like substance only when I wiped after using the bathroom. What could this be?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
It appears to be due to the anemia, or infection. The spotting also suggest the infection only.
I advise you to consult a gynecologist for diagnosis and treatment. It is called the secondary infertility, so you can easily have pregnancy, but must be with the advise of a doctor.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to have a positive result.
Wishing for a quick and complete recovery. Thank you.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor